# SDR 9801929874

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND OVERHEAD MOUNTED CENTER AISLE EMERGENCY LIGHTS BETWEEN ROWS 21 THROUGH 23 WOULD NOT TEST.  REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
